# SDR UPS97224315

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5752 · Aileron Tabs
- Part: Spar
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WHILE WORKING CARD 718833 FOUND RT WING O/B AILERON REAR AILERON SPAR CRACKED AT CENTER I/B TAB HINGE CUTOUT.  REPAIRED SPAR AT I/B TAB HINGE ON RT WING O/B AILERON IAW SRM 51-40-3.  THEN AILERON WAS REPLACED DUE TO EXTENSIVE REPAIRS ON NRC 718801.
